Rigidity of symmetric spaces
Séminaire de théorie spectrale et géométrie, Volume 17  (1998-1999), p. 129-138
@article{TSG_1998-1999__17__129_0,
     author = {Kim, Inkang},
     title = {Rigidity of symmetric spaces},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {17},
     year = {1998-1999},
     pages = {129-138},
     zbl = {0959.53019},
     mrnumber = {1752702},
     language = {en},
     url = {http://www.numdam.org/item/TSG_1998-1999__17__129_0}
}
Kim, Inkang. Rigidity of symmetric spaces. Séminaire de théorie spectrale et géométrie, Volume 17 (1998-1999) , pp. 129-138. http://www.numdam.org/item/TSG_1998-1999__17__129_0/

[1] P. Albuquerque, Patterson-Sullivan theory in higher rank symmetric spaces, GAFA, vol. 9 ( 1999) 1-28. | MR 1675889 | Zbl 0954.53031

[2] B. Apanasov and I. Kim, Numerical invariants and deformations in quaternionic and octonionic hyperbolic spaces, submitted.

[3] Y. Benoist, Propriété asymptotiques des groupes linéaires, GAFA.vol 7 ( 1997), 1-47. | MR 1437472 | Zbl 0947.22003

[4] M. Bourdon, Sur le birapport au bord des CAT(-1)-espaces, Publications Mathématiques IHES, n 83 ( 1996), 95-104. | Numdam | MR 1423021 | Zbl 0883.53047

[5] B. Bowditch, Geometrical finiteness with variable negative curvature, Duke J. Math. 77 ( 1995), 229-274. | MR 1317633 | Zbl 0877.57018

[6] M. Burger, Intersection, the Manhattan curve, and Patterson-Sullivan theory in rank 2, Internation Mathematics Research Notices, No. 7 ( 1993), 217-225. | MR 1230298 | Zbl 0829.57023

[7] K. Corlette, Flat G-bundles with canonical metrics. J. Differential Geometry, 28 ( 1988) 361-382. | MR 965220 | Zbl 0676.58007

[8] W. Goldman, J. Milson, Local rigidity of discrete groups acting on complex hyperbolic space, Inv. Math., 88, ( 1987), 495-520. | MR 884798 | Zbl 0627.22012

[9] M. Gromov, Volume and bounded cohomology, Publ. Math. IHES vol. 56 ( 1982), 5-99. | Numdam | MR 686042 | Zbl 0516.53046

[10] Y. Kamishima, Geometric Flows on Compact Manifolds and Global Rigidity, Topology, v. 35, No. 2 ( 1996), 439-450. | MR 1380509 | Zbl 0981.53060

[11] Y. Kamishima and I. Kim, The Seiberg-Witten theory on quaternionic Kähler manifolds, preprint.

[12] F. Dal'Bo and I. Kim, Marked length rigidity of higher rank symmetric spaces, in preparation.

[13] F. Dal'Bo and I. Kim, Length spectrum of rank one symmetric spaces are not arithmetic, in preparation.

[14] F. Dal'Bo and I. Kim, Geometry on the product of Hadamard manifolds, in preparation.

[15] I. Kim, Marked length rigidity of symmetric spaces of rank one and their product, submitted.

[16] I. Kim, Ergodic theory and Rigidity on the symmetric space of non-compact type, submitted. | Zbl 0978.37016

[17] I. Kim, Geometric Flow and Rigidity on Symmetric Spaces of Non-compact Type, to appear in the Trans, of the AMS. | Zbl 0969.53036

[18] I. Kim, Geometrical finiteness of symmetric spaces of non-compact type, to appear in Forum Math. | MR 1736092 | Zbl 1006.53048

[19] S. Salamon, Quaternionic Kähler manifolds, Invent. Math. 67 ( 1982), 143-171. | MR 664330 | Zbl 0486.53048

[20] J. Tits, Buildings of spherical type and finite BN-pairs, Springer LNM, vol. 386 ( 1974). | MR 470099 | Zbl 0295.20047

[21] D. Toledo, Representations of surface groups in complex hyperbolic space, J. Differential Geometry, 29 ( 1989), 125-133. | MR 978081 | Zbl 0676.57012

[22] W. Thurston, Minimal stretch maps between hyperbolic surfaces, preprint.

[23] W. Thurston, Three Dimensional Geometry and Topology, The Geometry Center, unpublished manuscript.

[24] W. Thurston, Three Dimensional Geometry and Topology, Princeton lecture Notes, 1983. | Zbl 0873.57001